CSpace

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Plane wave methods for quantum eigenvalue problems of incommensurate systems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 384, 页码: 99-113
Authors:  Zhou, Yuzhi;  Chen, Huajie;  Zhou, Aihui
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Incommensurate system  Quantum eigenvalue problem  Plane wave  Density functional theory  
ERGODIC APPROXIMATION TO CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 1, 页码: 70-95
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
stochastic delay differential equation  invariant measure  ergodicity  weak convergence order  Malliavin calculus  Poisson random measure  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
A novel numerical approach to simulating nonlinear Schrodinger equations with varying coefficients 期刊论文
APPLIED MATHEMATICS LETTERS, 2003, 卷号: 16, 期号: 5, 页码: 759-765
Authors:  Hong, JL;  Liu, Y
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multisymplecticity  nonlinear Schrodinger equation  quasi-periodic solitary waves  
Ergodic solutions via ergodic sequences 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 40, 期号: 1-8, 页码: 265-277
Authors:  Hong, JL;  Obaya, R;  Sanz, AM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
ergodic functions  ergodic sequences  F-ergodicity  ordinary differential equations